# SDR AALA2019112299005

- Difficulty date: November 18, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A321-231
- Aircraft serial: 5800
- Aircraft time: 21,492 hours, 8,187 cycles
- System (JASC): 5755 · Spoilers
- Part: Web
- Condition: Worn
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING #4 SPOILER CENTER HINGE FITTING STOP BOLT ANTI-ROTATION WEB WORN. REPAIRED CENTER HINGE FITTING STOP BOLT ANTI-ROTATION WEB PER SRM 57-70-00-300-003.
